# SDR MWEA96572

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5915441501
- Condition: Cracked
- Location: Bs 474/303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON 29L CRACKED AT STA 474 AND 303.  INSTALLED NEW LONGERON SECTION IAW SRM 51-30-5.
